MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number MP9002-C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that the bd maxplus extension set broke at an unspecified location during apheresis procedure.
 
Additional Manufacturer Narrative
The customer report that the maxplus extension set broke was confirmed.The customer provided a photo showing a maxzero connector with a bent luer tip.Visual inspection of the as-received sample observed the maxzero connector was separated from the female luer component.The maxzero connector's luer tip was bent and the female luer had some of its material protruding out from the opening.Further inspection under magnification observed markings that indicated use of a hemostat.No functional testing was deemed necessary due to the obvious damage.The maxzero connector's luer tip was bent and the female luer had some of its material protruding out from the opening.The root cause of the customer's report was not identified.
 
Event or Problem Description
It was reported that the bd maxplus extension set broke at an unspecified location during an "apheresis" procedure.

Brand Name
EXTENSION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8820460
Report Number9616066-2019-02041
Device Sequence Number2838471
Product Code FPA
UDI-Device Identifier10885403236761
UDI-Public10885403236761
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2023
Device Model NumberMP9002-C
Device Catalogue NumberMP9002-C
Device Lot Number18116247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1